Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

   
 
 

 

Zéro-cycles sur les espaces homogènes et problème de Galois inverse


Authors: Yonatan Harpaz and Olivier Wittenberg
Journal: J. Amer. Math. Soc. 33 (2020), 775-805
MSC (2010): Primary 11G35, 12F12, 14C25, 14G05, 14M17
DOI: https://doi.org/10.1090/jams/943
Published electronically: March 10, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Soit $ X$ une compactification lisse d'un espace homogène d'un groupe algébrique linéaire $ G$ sur un corps de nombres $ k$. Nous établissons la conjecture de Colliot-Thélène, Sansuc, Kato et Saito sur l'image du groupe de Chow des zéro-cycles de $ X$ dans le produit des mêmes groupes sur tous les complétés de $ k$. Lorsque $ G$ est semi-simple et simplement connexe et que le stabilisateur géométrique est fini et hyper-résoluble, nous montrons que les points rationnels de $ X$ sont denses dans l'ensemble de Brauer-Manin. Pour les groupes finis hyper-résolubles, en particulier pour les groupes finis nilpotents, cela donne une nouvelle preuve du théorème de Shafarevich sur le problème de Galois inverse et résout en même temps, pour ces groupes, le problème de Grunwald.


ABSTRACT. Let $ X$ be a smooth compactification of a homogeneous space of a linear algebraic group $ G$ over a number field $ k$. We establish the conjecture of Colliot-Thélène, Sansuc, Kato, and Saito on the image of the Chow group of zero-cycles of $ X$ in the product of the same groups over all the completions of $ k$. When $ G$ is semisimple and simply connected and the geometric stabiliser is finite and supersolvable, we show that rational points of $ X$ are dense in the Brauer-Manin set. For finite supersolvable groups, in particular for finite nilpotent groups, this yields a new proof of Shafarevich's theorem on the inverse Galois problem, and solves, at the same time, Grunwald's problem, for these groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G35, 12F12, 14C25, 14G05, 14M17

Retrieve articles in all journals with MSC (2010): 11G35, 12F12, 14C25, 14G05, 14M17


Additional Information

Yonatan Harpaz
Affiliation: Institut Galilée, Université Paris 13, 99 avenue Jean-Baptiste Clément, 93430 Villetaneuse, France
Email: harpaz@math.univ-paris13.fr

Olivier Wittenberg
Affiliation: Département de mathématiques et applications, École normale supérieure, 45 rue d’Ulm, 75230 Paris Cedex 05, France
Email: wittenberg@dma.ens.fr

DOI: https://doi.org/10.1090/jams/943
Received by editor(s): March 11, 2018
Received by editor(s) in revised form: September 23, 2019, and October 14, 2019
Published electronically: March 10, 2020
Article copyright: © Copyright 2020 Yonatan Harpaz and Olivier Wittenberg